# SDR CAL950963

- Difficulty date: October 24, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N10236
- Make and model: Boeing 737222
- Aircraft serial: 19937
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65C251139
- Condition: Cracked
- Location: Bs 480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GSO - AIRCRAFT IN ONE-HALF D-CHECK DURING INSPECTION, FOUND CRACK FRAME SEGMENT APPROXIMATELY .05 INCH AT BS 480 BETWEEN S20L AND S21L.  REMOVED AND REPLACED.  (X)
